Our expert says:
I am not sure exactly how long it takes for the effects of female hormones used in HRT to wear off, because this can depend on the individual patient's reaction, the type of hormone used and the dosage. However, on average the effects should wear off relatively rapidly (a week or two) and then your body should revert back to your pre-HRT situation. This can of course mean that you may experience menopausal symptoms (e.g. hot flushes, sweating, etc), but you may find that it will be easier to lose weight.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.